... word forgetting, tingling which I still get but I can deal with and head pain so severe on my headache weeks that I can't touch my head... Heightened senses to the actual migraine and now my once thick hair is thinning... Didn't notice right away but now I'm noticing!!! Anyone else having this issue?? I'm stressing out over this and. Calling doc tomorrow to get off these pills.. So glad I never increased dose.. Any input would greatly help! Thanx!
Yes, you should contact your doctor. It could be that your migraines have gotten worse which could account for your symptoms of tingling, word forgetting, and hair loss. My hair falls out when my migraines get far worse. Then when the migraines get better, it stops falling out. At the time I was complaining to my doctor about my hair, she just lightly put her hand through my hair and got a whole bunch of hair in her hand. She then ordered all the blood tests to test for what might be causing it. The blood tests all came out normal. Then my other doctor informed me that severe physical or emotional pain can cause hair loss. That was the cause. I also have trouble coming up with words when my migraines are far worse. It may be that you need to increase the dose of the medicine instead of getting off of it. But talk to your doctor.
Im glad you said something about words. I have been on this med for 3 weeks, just went to the 50 mg twice a day. Not sure I like the increase tho. I feel strange, light headed. I will be seeing my doctor on fri and he will be hearing about this,but even on the 25 mg twice a day my words come out wrong and words slurred and its the strangest thing. I was also diagnosed with vertigo at the same time as the migraines. Has not been a fun 3 weeks.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took 200 mg of topiramate for a migraine on Wednesday for a migraine I have not taken it since. I?
Posted 8 Dec 2013 • 1 answer
Posted 10 Nov 2014 • 3 answers
Posted 16 Mar 2015 • 2 answers
Posted 9 Jan 2016 • 5 answers
Posted 6 Jun 2018 • 2 answers